# SDR HEEA088567

- Difficulty date: August 5, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 7,104 hours
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 312320301
- Part serial: A5137
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE COMPRESSOR BLEED VALVE FAILED TO REMAIN CLOSED AT HIGH ENG OUTPUT CAUSING COMPRESSOR SURGES. REPLACED.
